# SDR HYIA401TJA

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 17,941 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: KG102060001500
- Part serial: 10477
- Condition: Unreliable
- Location: Fwd Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IFR CONDITIONS, CREW REPORTED HORIZONTAL SITUATION INDICATOR UNRELABLE IN SLAVE AND UN-SLAVE MODE.  CREW ELECTED TO RETURN, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.
